MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-40-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377); Metal Related Pathology (4530); Muscle/Tendon Damage (4532); Joint effusion (4849)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 300-30-06 - equinoxe preserve stem 6mm 5678706 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm 6063557 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm 4627826 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm 5535282 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm 5711783 320-35-01 - small glenoid plate 6001833 320-15-05 - eq rev locking screw 5905150 320-40-00 - 145-deg pe 40mm hum liner +0 a605672 320-20-00 - eq reverse torque defining screw kit a723785 320-10-00 - equinoxe reverse tray adapter plate tray +0 a810596 320-15-05 - eq rev locking screw a603317.
 
Event or Problem Description
It was reported that the patient underwent a revision of a right total shoulder replacement 4 years and 4 months post-op due to pain, poly wear, and infection with continued treatment with antibiotics for 6 months post-op (captured on a separate report).Subsequently, the patient underwent an aspiration of the shoulder approximately 10 months after the revision procedure for continued pain and fluid accumulation (captured on a separate report).Following the aspiration, continued pain was reported and an mri was obtained which showed inflammation around the implant.Approximately 1 month later, the patient underwent a revision of the right total shoulder.Intraoperatively, serosanguineous fluid was noted and intraoperative cultures were all negative.Further, the surgical pathology report noted a soft tissue reaction to polyethylene particulate debris.The patient was implanted with a competitor system.The patient was followed by the pain management service post-operatively and was discharged home approximately 7 days later.The patient was noted to be doing well at his 1 week post-operative visit.Related cases: (rev 1) - mdr# 1038671-2025-00186.(aspiration) mdr# 1038671-2025-00238.
 
Additional Manufacturer Narrative
Medwatch (b)(4).This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5 - user facility report reference moved to h10 for correction.G2 - report source.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h10.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not returned to exactech for evaluation and no images, radiographs, or clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 40MM HUM LINER +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21149867
Report Number1038671-2025-00239
Device Sequence Number18457264
Product Code PHX
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer01/13/2025
02/10/2025
06/11/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/14/2025
02/24/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite